In The Dark Ladies

2 Replies
SnickersGal - February 17

Hey all! This is my first time doin this, but since I am so lost, I figured there might be someone out there who has been/goin through the same thing, and might be able to help. My last lmp, was december 16th. I had been on the pill for a little over a year, and my cycles were always right on schedule. After my lmp, I decided to get off the pill. AF was supposed to come around the 16th of January and didnt, but since I had stopped taking the pill back in December, I figured it was completely normal, as your body has to "get used" to not being on the pill anymore, but just to make sure, I took a HPT on the 19th of January. BFN. Two weeks later I took another HPT, just to make sure again. Another BFN. I have been having some strange cramps in my lower abdomen, periods of slight nausia, wanting to take naps during the day, frequent trips to the bathroom. minor headaches,etc...So Im thinking, Could this be prego symptoms? Feb. 13th I take another HPT..3rd BFN. My husband and I are starting to wonder..Could I be pregnant? Is something wrong? Is it just my body readjusting to not being on the pill? It is February 17th, and I don't know what to think. A friend of mine, when pregnant with her first, Didnt get her BFP, until she was a little over 2 months along, as it her doctor explained it just took a while for her HCG levels to rise. Maybe its happening to me? Or just wishful thinking? As complicated as this sounds, I hope someone can lend some advice!

 

krissy2006 - February 17

I don't mean to sound like a stick in the mud but in all probability it is still your hormones adjusting to not being on the pill anymore. It is very RARE to not get a BFP until into your 2nd month of pregnancy and if you haven't had your period in 2 months there could be a cyst, thyroid or stress problem that you may need to see a DR. about. Just my opinion. I'm sure other girls will give you theirs also. :) GL! Oh, P.S.! Just FYI- #1: Your symptoms (if not from pregnancy) could still be from the pill and could last up to 6 or more months after you stopped it) and even if you are super duper healthy, and never been on bcps there is only a 30% chance of getting pregnant every cycle so don't be discouraged if it takes longer than you expected. We are trained to think one time of unprotected s_x and BAM!!! but in reality that just isn't how it works, so patience. In time, in time :)

 

LIN - February 18

Some women don't get their first period post-pill for up to three months or so. It is *much* more likely that your symptoms are due to quitting the pill than due to an undetectable pregnancy. You should believe the hpts. While it happens on occasion that women get false negative hpts, those women are few and far between. Good luck in your new ttc adventure!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?